Back to Search Start Over

Simple transitive 2-representations of left cell 2-subcategories of projective functors for star algebras.

Authors :
Zimmermann, Jakob
Source :
Communications in Algebra. 2019, Vol. 47 Issue 3, p1222-1237. 16p.
Publication Year :
2019

Abstract

In this article, we study simple transitive 2-representations of certain 2-subcategories of the 2-category of projective functors over a star algebra. We show that in the simplest case, which is associated to the Dynkin type A2, simple transitive 2-representations are classified by cell 2-representations. In the general case we conjecture that there exist many simple transitive 2-representations which are not cell 2-representations and provide some evidence for our conjecture. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00927872
Volume :
47
Issue :
3
Database :
Academic Search Index
Journal :
Communications in Algebra
Publication Type :
Academic Journal
Accession number :
135877725
Full Text :
https://doi.org/10.1080/00927872.2018.1501578